# SDR ASOA05502

- Difficulty date: June 8, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N3350
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE OVERWING EMERGENCY EXIT LIGHT AT THE TRAILING EDGE OF THE WING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR ON THE INTERIOR PANEL SPLICE TO THE OVERWING EMERGENCY EXIT LIGHT AT THE TRAILING EDGE OF THE WING AND RECONNECTED THE SPLICE CONNECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
